MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011504-18
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other similar incidents.There was no damage noted to the stent delivery system (sds) during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported difficulty to deploy appear to be related to circumstances of the procedure.In this case, is likely that during advancement the sds encountered resistance with the anatomy and/or the other devices used in the procedure causing the stent to become loose and/or moved from the crimped location, resulting in the stent deploying distal to the intended location.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mildly tortuous right renal artery.A.014 spartacore guide wire was used with the incompatible 8 x 19mm on 80cm omnilink elite balloon-expandable stent system (bes) due to vessel sizing.The bes experienced support and turning issues, but did not face resistance.A non-abbott support catheter was used to exchange guide wires; however, the.014 guide wire was not replaced with the recommended.035 guide wire due to poor positioning of the support catheter and fear of losing wire access if attempted.The omnilink bes was removed without issues.The same spartacore guide wire had no issues and was used with the 7 x 18mm on 80cm herculink bes, with no issues.During deployment, the balloon was intentionally inflated slowly, and the stent moved 4mm distal from where intended, partially outside of the target lesion.A 7 x 15mm herculink bes was deployed proximally to the first herculink stent to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8714253
Report Number2024168-2019-04877
Device Sequence Number2247097
Product Code NIN
UDI-Device Identifier08717648078354
UDI-Public08717648078354
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number1011504-18
Device Lot Number7110861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR